Jump to content


Biomarker for Diffuse Scleroderma skin has been discovered!


Photo

Muscle Cramps


  • Please log in to reply
8 replies to this topic

#1 Sam

Sam

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 17 November 2007 - 12:04 AM

For the past few days maybe longer than that Ihave been experiencing alot of muscle cramps in my feet by my toes and ankles, my calves and ner my groin area. My body is doing something. I still ahve those hot flashes and sweat all the time, I got my last epidural shot yesterday. I am going to the doctors to get my hormone levels check and some other blood work. I just dont feel right. My face is swollen and I can't seem to get it to go down, mypain doctor doesn't thinks its from the shots. I am not on any pill form of steriods so I am going to get checked out to make sure I'm going to be ok. I know when it rains it pours. Take care and have a great Saturday,, By the Way its the Michigan and Ohio State college football game today So Go bucks! But we all know today is just a game no championship this year they both lost. But that is ok. Sam
Sam

#2 Sweet

Sweet

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPipPip
  • 2,892 posts

Posted 17 November 2007 - 05:10 AM

Sam,

You have been having a time of it huh? I am really suspicious that these injections are causing you some problems. It will be interesting to see if some of your symptoms subside after you are done with them.

Checking into the hormone situation is a good plan.
Warm and gentle hugs,

Pamela
ISN Support Specialist
International Scleroderma Network (ISN)

#3 barefut

barefut

    Platinum Member

  • Bloggers
  • PipPipPipPipPipPipPipPipPipPip
  • 1,159 posts
  • Location:NW Washington

Posted 17 November 2007 - 05:26 AM

Sam,

I was thinking the same thing Sweet was.

Also, low potassium can cause muscle cramping. Ask to have that checked while you're at it.

Feel better soon!

#4 bookworm

bookworm

    Silver Member

  • Members
  • PipPipPipPip
  • 292 posts
  • Location:Texas

Posted 17 November 2007 - 07:37 AM

Sam, I seem to get muscle cramps when I don't drink enough water. I don't know if it would help you, but it probably couldn't hurt!

Mary in Texas

#5 debonair susie

debonair susie

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 1,638 posts
  • Location:(United States)

Posted 17 November 2007 - 09:27 AM

Hi Sam,
Barefut and Sweet have good points.

Would you refresh my memory, please? Were you diagnosed with Sclero?... I just can't remember. In addition to what the ladies are thinkin, I'm also wondering (if you have been diagnosed withSclero)... if you are in a flare. The symptoms you spoke of are what I've experienced while in flare.

Hope your doctors can help, so you can begin to feel better.
Good Luck.
Susie
Special Hugs,

Susie Kraft
ISN Support Specialist
ISN Chat Host
International Scleroderma Network (ISN)

#6 susie54

susie54

    Silver Member

  • Members
  • PipPipPipPip
  • 259 posts

Posted 18 November 2007 - 05:40 AM

Hi Sam,

Sounds like you are in a flare. When I get a flare up , I get all sorts of muscle cramps and pain. Magnesium helps at night with cramps. Muscle pain is best with an over the counter NSAID but sometimes nothing helps, I just have to get through. My all time favorite treatment for all of this is heat rice packs on legs where it hurts. Hope you get better. Susie54

#7 WestCoast1

WestCoast1

    Gold Member

  • Members
  • PipPipPipPipPipPip
  • 554 posts

Posted 18 November 2007 - 07:16 AM

Hi there,
I like Susie's idea of rice packs for the pain. My doctor also prescribed a medication to relieve the muscle stiffness and spasms. It does work, but the side effect for me was sleepiness so I take it only when all else fails.

I hope that you find the cause for all of this and get back on the road to recovery!
*WestCoast*

********

#8 kelowna52

kelowna52

    Silver Member

  • Members
  • PipPipPipPip
  • 242 posts
  • Location:Washington

Posted 18 November 2007 - 07:38 AM

Good morning to all, Sam I have been getting really bad foot pain. I did have Bunion surgery on my right foot about 8 weeks ago, but both of my feet hurt. I find it hard to walk sometimes. Speaking of the hot flashes I'm having a terrible time with that, it's like there non stop. I wish I had some answers for you, maybe the other girls are right about the injections. Good luck to you I know what your feeling, totally.

Jackie S.

#9 Sam

Sam

    Gold Member

  • Topic Starter
  • Members
  • PipPipPipPipPipPip
  • 640 posts
  • Location:Delta, Ohio

Posted 18 November 2007 - 10:19 AM

Wel the other night I had a melt down my sister had to come get me and we went for coffee and went to my parents home and sat by the fire. Well the next Day my family doctor had asked my siter how I have been doing she said I'm worried about her something is going on. He told her to tell me to get in, Well tomorrow I will be calling. The hot flashes are still withme, I am not being nice I am very grouchy, and I have been aching more and more each day, also my cheecks are turning reddish color. So I am going to have my hormone levels check out and some other blood work to make sure nothing else is going on but I really think I am having a flare up. We will see. I will post. sam
Sam